# SDR FDEA201007302741

- Difficulty date: July 30, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562366
- Condition: Corroded
- Location: Bs 550 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27L, AT BS 550 UNDER CLAMP STAND-OFF BRACKET.  REMOVED CORROSION IAW SRM 51-10-6  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  CUT OUT DAMAGED AREA IAW SRM 53-10-3 FIG 1.  FABRICATED NEW SECTION OF STRINGER  20" X 2 1/2"  IAW SRM 53-10-3 FIG 1 REV 103.  FABRICATED NEW SECTION OF STRINGER FROM BAC1498-139  FABRICATED 4 ANGLES FROM BAC1493-513 AND 2 CHANNELS FROM BAC1493-412 IAW SRM 53-10-3 FIG 1. INSTALLED IAW SRM 53-10-3 FIG 1 REV 103
